# SDR AALA20171222005

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS IN BASE MAINTENANCE. INTERCOSTAL BETWEEN FLOOR BEAMS AT STATION 294.5 RBL 30 IS CRACKED. INSTALLED NEW INTERCOSTAL PER AARD 51-00-51-5 AND DRAWING 141A5400.
